# SDR AALA20030406

- Difficulty date: April 3, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Part number: 1036361
- Condition: Defective
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DFW - FLT 1713 - EN ROUTE PHL-DFW, LEFT PACK QUIT AT 31,000.  COULD NOT HOLD CABIN PRESSURE OR FIX PROBLEM WITH CHECKLIST.  DID EMERGENCY DESCENT, DEPLOYED 02 MASKS.  LANDED DFW WITHOUT INCIDENT.  REPLACED FORWARD OVER-PRESSURE RELIEF VALVE.  ACCOMPLISHED LEAK CHECK AND TEST SYSTEM.  PRESSURIZED AIRCRAFT AND ALL CHECKS NORMAL.  REPLACED AS PRECAUTIONARY LEFT PACK TURBINE INLET.  OUTLET SWITCHES LEAK CHECKED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
